A version of the law of large numbers

Tom 90 / 2001

Katusi Fukuyama Colloquium Mathematicum 90 (2001), 295-298 MSC: 60F15, 42C15. DOI: 10.4064/cm90-2-9

Streszczenie

By the method of Rio [10], for a locally square integrable periodic function $f$, we prove $ ( f(\mu _1 ^tx ) + \dots+ f(\mu _n ^tx) )/n \to \int _0^1 f$ for almost every $x$ and $t>0$.

Autorzy

  • Katusi FukuyamaDepartment of Mathematics
    Kobe University
    Rokko, Kobe, 657-8501 Japan
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek